Side Effects of Xalacom Eye Drops
I have been using Xalacom drops for more than 6 months and recently have a lot of skin rashes (allergy). I have sinus problem and used to have a bit of skin allergy sometimes in the past when my sinus flares up but now even without a sinus flares up the skin rashes occurs.
I recently did a blood pressure check and its on the high side which never happen. My blood tests also show my bilirubin is on the high side. Can this has anything to do with the Xalacom drops?
Thanks for your Question
Allergy to Xalacom eye drops or to its ingredients can cause allergic skin rash.
Xalacom was reported to cause hypotension attacks because it has B blocker which can to reduce blood pressure.
Xalacom it metabolized in the liver and there are some patients who were in xalacom and reported abnormal live function tests.
Check with your eye doctor if he can change this eye drop with another one from different family.
Hello! I am prone to eye dryness because I'm spending a lot of hours in front of the computer daily. And because of this, I need to use eye drops for lubrication every few hou...
Hi, what kind of eye drop should I used when my eye's is red and sticky? Thanks
Hi, Is it ok to use regular artificial tears for dry eye with latanoprost opthalmic eye drops Thanks
Hello, Do you know if the product iCOLOUR - eyes drops - which is advertised to change the color of eyes (the color of the IRIS) safe for usage? Can one go blind? How long wi...
Hi, For information only, are there any reported cases of fluoroquinolone neurologic toxicity from instillation of these medications into the eye? Symptoms similar to the rep...
Hi, My mum have some clear jelly like stuff around her retina, and there are a layer of stuff around her inner sclera, went to the clinic and they gave her some eye drops call...
Hi, I had a corneal transplant in Asia 3 months ago. The doctor over there asked me to use Vismed eye drop, which has 0.18% sodium hyaluronate to lubricate my eyes and make ar...
Hi, I have a history of HTN and I am on bp meds. Also I just start taking Xalatan 0.005% Lantanoprost for my glaucoma and now I am having nightmares. I want to know is it my ...
Hi, I have suffered from recurrent chronic conjunctivitis for two years, I have tried a variety of eye medications. The most successful combination was patanol with flarex.Unf...